# SDR QXEA200800033

- Difficulty date: January 14, 2008
- Submitted: January 17, 2008
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 17,275 hours, 12,586 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Dragging
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PDX - FLIGHT 2578 - AIRCRAFT PULLS TO THE LEFT DURING LANDING ROLL AND TAXI.  BASED ON THE BRAKE TEMP INDICATIONS, SUSPECT THE LEFT OUTBOARD BRAKE IS DRAGGING.  MAINTENANCE JACKED THE LT WHEELS AND CHECKED ROTATION WITH NO DEFECTS NOTED.  COMPLIED WITH RIGGING CHECK OF THE RDVT AND RAN AUTO RIG WITH NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
